Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 62, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 21, 2005, 10:44 PM EST for Troup County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2005, 10:44 PM EST (03:44 UTC)
- Expired
- Feb 21, 2005, 11:30 PM EST
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Troup County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 10:40 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 904 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 220344 SVRFFC GAC285-220430- /O.NEW.KFFC.SV.W.0062.050222T0344Z-050222T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 PM EST MON FEB 21 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TROUP COUNTY IN WEST CENTRAL GEORGIA * UNTIL 1130 PM EST * AT 1040 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF LA GRANGE...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNTVILLE...LONG CANE AND ABBOTTSFORD. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3307 8521 3288 8517 3284 8489 3304 8488 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 5:30 PM EST, 5 hours 14 minutes earlier.
Area forecast discussion, Feb 21, 5:30 PM EST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EST MON FEB 21 2005 .SHORT TERM... SHOWERS AND THUNDERSTORMS RACING ACROSS NORTH AND PORTIONS OF EASTERN GEORGIA THIS AFTERNOON. SOME STORMS PRODUCING GUSTY WINDS AND VARYING SIZES OF HAIL. THESE STORMS AHEAD OF A FRONTAL BOUNDARY PUSHING ACROSS EASTERN TENNESSEE - NORTHERN ALABAMA. MODELS SIMILAR WITH BOUNDARY PUSHING INTO NORTH GEORGIA TONIGHT...MEANDERING JUST SOUTH OF AN ATLANTA TO ATHENS LINE TUESDAY BEFORE SLIPPING INTO CENTRAL/SOUTH GEORGIA TUESDAY NIGHT. MODELS SIMILAR WITH HOLDING DEEPER MOISTURE OVER SOUTH GEORGIA TUESDAY INTO WEDNESDAY WITH CENTRAL SECTS ON THE NORTHERN END...AND WILL HOLD ON TO PREVIOUS FORECAST TREND WITH KEEPING MUCH OF NORTH GEORGIA DRY. WEDNESDAY NIGHT INTO THURSDAY...MODELS APPEAR TO DEVELOP ANOTHER WAVE ON OLD BOUNDARY MEANDERING NEAR GA-FL BORDER WITH DEEP MOISTURE SPREADING BACK ACROSS THE COUNTY WARNING AREA. WILL KEEP POPS LOW BUT WILL INTRODUCE PRECIP BACK ACROSS THE ENTIRE COUNTY WARNING AREA BY THURSDAY. .LONG RANGE... LATEST RUN OF MODELS SHOW SYSTEM PULLING EAST OF THE STATE BY THE END OF THE DAY THURSDAY BUT WITH MODEL INCONSISTENCIES...WILL LET SLIGHT CHANCE POPS RIDE ACROSS EXTREME SOUTHERN COUNTIES INTO THE WEEKEND. WILL SPREAD LOW CHANCE POPS BACK ACROSS THE REST OF THE COUNTY WARNING AREA SUNDAY AS SYSTEM DEVELOPS AND MOVES NORTHEAST OUT OF THE GULF. && .AVIATION... STRONG SHORT WAVE COMBINING WITH VERY UNSTABLE AIR MASS TO PRODUCE LINE OF SEVERE THUNDERSTORMS ACROSS NORTH GEORGIA...WITH HAIL TO 2 INCHES IN DIAMETER AND EVEN SOME TORNADIC CIRCULATIONS INDICATED. IF THIS LINE HOLDS TOGETHER...IT WILL REACH THE ATL AIRPORT AREA AROUND 8 PM. EXPECT INCREASING THREAT OF DAMAGING STRAIGHT LINE WINDS AS IT MOVES FURTHER SOUTH IN AN INCREASINGLY LINEAR CONFIGURATION. ISOLATED THUNDERSTORMS WILL ALSO CONTINUE TO DEVELOP FURTHER SOUTH IN THE EXTREMELY UNSTABLE AIR MASS PRESENT ACROSS THE AREA. MUCH QUIETER CONDITIONS WILL EVOLVE AFTER 06Z...BUT THERE IS THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS...ESPECIALLY I-20 SOUTH. OVERALL CONDITIONS WILL BE MVFR OVERNIGHT BECAUSE OF CIGS...BUT COULD BE IFR IN FOG AND LOW CLOUDS 09Z-14Z TUE. EXPECT VFR OUTSIDE OF ANY POTENTIAL SEVERE THUNDERSTORMS TUE AFTERNOON. CEILINGS...LINE OF THUNDERSTORMS MAIN FOCUS FOR CIGS NEXT 6 HOURS...BRINGING CIGS AOB025. CIGS WILL LIKELY REMAIN MVFR OVERNIGHT FOR THE MOST PART...WITH VFR CIGS EXPECTED AFTER 16Z MON...OUTSIDE OF ISOLATED SEVERE THUNDERSTORMS. VISIBILITY...AGAIN...MAIN CONCERN LINE OF TSRA. NOT POSITIVE IT WILL AFFECT ATL-AHN AIRPORTS...BUT POTENTIAL IS INCREASING. EXPECT IFR TO EVEN LIFR VISIBILITY IF IT DOES. OTHERWISE...GENERALLY VFR VISIBILTIES OUTSIDE ISOLATED SHRA/TSRA THROUGH 06Z...WITH MVFR IN BR REMAINDER OF NIGHT...WITH ISOLATED IFR IN BR 09Z-14Z TUE. WX...MAIN CONCERN LINE OF SVR TSRA MOVING ESE 45KTS THROUGH N GA AT THIS TIME. GOOD POTENTIAL FOR LINE TO REACH ATL-AHN BEFORE DIMINISHING. ISOLD TSRA WILL AFFECT CSG-MCN AREA THROUGH EVENING. VERY UNSTABLE AIR MASS AND UNSEASONABLY WARM TEMPS ALLOW FOR POSSIBLE ADDITIONAL ISOLD-SCT TSRA DEVELOPMENT OVERNIGHT...EVEN AFT 06Z. WIND...EXPECT WIND TO REMAIN WEST THROUGH THIS TAF SET. OVERNIGHT AND THROUGH MOST OF THE DAY TUE...SHOULD REMAIN IN THE RANGE OF 260-290...BECOMING MORE 310-320 TOWARD 00Z WED. SPEEDS CONSIDERABLY LESS TUE THAN TODAY...GENERALLY 5-10KTS. HOWEVER...LINE OF SVR TSRA WILL BRING POTENTIAL WINDS GUSTS OF 25-35KTS TO ATL-AHN AREA THROUGH 02Z. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 53 69 47 61 / 50 20 20 20 ATHENS 52 71 46 62 / 50 20 20 20 GAINESVILLE 50 67 45 60 / 50 10 10 20 ROME 51 69 43 59 / 50 10 10 20 COLUMBUS 56 74 55 66 / 30 20 20 50 MACON 56 74 50 67 / 30 20 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. &&
Hazardous weather outlook, Feb 21, 8:56 PM EST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 856 PM EST MON FEB 21 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 856 PM EST MON FEB 21 2005 .DAY ONE...TONIGHT. ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN NORTH GEORGIA UNTIL 2 AM TUESDAY MORNING... .SYNOPSIS... A STRONG UPPER-LEVEL DISTURBANCE IS MOVING ACROSS NORTH ALABAMA AND NORTH GEORGIA THIS EVENING...WHILE AN UNSEASONABLY WARM AND VERY UNSTABLE AIR MASS IS IN PLACE ACROSS THE REGION. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THUNDERSTORMS THROUGH EARLY TUESDAY MORNING WILL BE LARGE HAIL...MOSTLY PENNY TO QUARTER-SIZED HAIL...BUT SOME STORMS COULD STILL PRODUCE GOLF BALL SIZE HAIL...ESPECIALLY BEFORE MIDNIGHT. IN ADDITION...DANGEROUS CLOUD-TO-GROUND LIGHTNING AND LOCALLY VERY HEAVY RAIN ARE ALSO POSSIBLE. THE MOST SIGNIFICANT THREAT FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM CEDARTOWN...TO ATLANTA...TO MILLEDGEVILLE...TO LOUISVILLE. .DISCUSSION... A VERY WARM AND VERY UNSTABLE AIR MASS IS IN PLACE ACROSS GEORGIA TODAY. A POTENT UPPER-LEVEL SHORT WAVE WAS RACING ACROSS THE AREA FROM THE WEST. CAPES OF 500 TO 1000...LIFTED INDICES OF -2 TO -4...SHOWALTERS TO -3. IN ADDITION...THE ENERGY HELICTY INDEX IS AS HIGH AS 1.5 IN WESTERN PORTIONS OF THE AREA THIS AFTERNOON. ABUNDANT LOW-LEVEL MOISTURE IS ALSO IN PLACE. THIS HAS SET THE STAGE FOR ISOLATED TO SCATTERED SEVERE SUPERCELL THUNDERSTORMS AND SEVERE MULTI-CELL THUNDERSTORMS THROUGH THE EVENING. THE MOST SIGNIFICANT PROBLEM HAS BEEN AND WILL CONTINUE TO BE LARGE DAMAGING HAIL. THE THREAT SHOULD DIMINISH AFTER MIDNIGHT...BUT ENOUGH INSTABILITY EXISTS FOR ISOLATED THUNDERSTORMS TO CONTINUE EVEN AFTER MIDNIGHT ACROSS NORTH AND CENTRAL GEORGIA...ALTHOUGH THEY ARE EXPECTED TO BE SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS POSSIBLE ACROSS NORTH GEORGIA...MOSTLY NORTH OF INTERSTATE 20...UNTIL 2 AM EST TUESDAY MORNING. EMERGENCY MANAGERS WILL NEED TO CONTINUE TO MONITOR THE SITUATION CLOSELY THROUGH 2 AM EST TUESDAY FOR POSSIBLE ACTIVATION OF EMERGENCY OPERATIONS CENTERS. HOWEVER...THE THREAT FOR HAIL GREATER IN SIZE THAN GOLF BALLS APPEARS TO HAVE DIMINISHED. .DAY TWO THROUGH DAY SEVEN...TUESDAY THROUGH MONDAY... AN EXTREMELY UNSTABLE AIR MASS WILL BE PRESENT OVER THE AREA TUESDAY AFTERNOON WITH UNSEASONABLY WARM TEMPERATURES. HOWEVER...THE MID AND UPPER-LEVELS OF THE ATMOSPHERE WILL UNDERGO CONSIDERABLE DRYING TUESDAY. THIS SHOULD INHIBIT THUNDERSTORM DEVELOPMENT. HOWEVER...IF ANY THUNDERSTORMS DEVELOP TUESDAY...THEY COULD QUICKLY BECOME SEVERE. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED FOR THE PERIOD WEDNESDAY THROUGH MONDAY AS COLDER AIR MOVES BACK INTO THE REGION. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. RAB
In the hours before
Local storm report, Feb 21, 8:56 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 PM EST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM HAIL KENNESAW 34.02N 84.62W
02/21/2005 0.75 INCH COBB GA PUBLIC
1230 PM HAIL ETON 34.82N 84.76W
02/21/2005 1.00 INCH MURRAY GA STORM CHASER
WINDS WERE ESTIMATED AROUND 65 MPH.
1232 PM HAIL ELLIJAY 34.69N 84.48W
02/21/2005 0.88 INCH GILMER GA PUBLIC
1245 PM HAIL BLUE RIDGE 34.86N 84.33W
02/21/2005 0.75 INCH FANNIN GA FIRE DEPT/RESCUE
0125 PM HAIL TUCKER 33.85N 84.22W
02/21/2005 0.88 INCH DEKALB GA PUBLIC
0125 PM HAIL GRAYSON 33.89N 83.96W
02/21/2005 1.00 INCH GWINNETT GA PUBLIC
NUMEROUS REPORTS OF QUARTER-SIZED HAIL IN GWINNETT
COUNTY.
0130 PM HAIL SNELLVILLE 33.86N 84.01W
02/21/2005 1.00 INCH GWINNETT GA PUBLIC
0140 PM HAIL BETHLEHEM 33.94N 83.71W
02/21/2005 1.00 INCH BARROW GA PUBLIC
0147 PM HAIL LOGANVILLE 33.84N 83.90W
02/21/2005 0.75 INCH WALTON GA PUBLIC
0159 PM HAIL LEXINGTON 33.87N 83.11W
02/21/2005 0.75 INCH OGLETHORPE GA PUBLIC
0200 PM HAIL WATKINSVILLE 33.86N 83.41W
02/21/2005 0.75 INCH OCONEE GA PUBLIC
0221 PM HAIL WATKINSVILLE 33.86N 83.41W
02/21/2005 0.75 INCH OCONEE GA PUBLIC
0229 PM HAIL LEXINGTON 33.87N 83.11W
02/21/2005 0.75 INCH OGLETHORPE GA PUBLIC
0325 PM HAIL 5 E SHARON 33.56N 82.71W
02/21/2005 0.75 INCH WARREN GA EMERGENCY MNGR
0420 PM HAIL CRANDALL 34.87N 84.75W
02/21/2005 0.75 INCH MURRAY GA FIRE DEPT/RESCUE
0450 PM HAIL TRION 34.55N 85.31W
02/21/2005 1.00 INCH CHATTOOGA GA AMATEUR RADIO
0458 PM HAIL BLAIRSVILLE 34.87N 83.95W
02/21/2005 0.75 INCH UNION GA PUBLIC
0500 PM HAIL SUMMERVILLE 34.48N 85.35W
02/21/2005 1.50 INCH CHATTOOGA GA AMATEUR RADIO
0500 PM HAIL TRION 34.55N 85.31W
02/21/2005 1.50 INCH CHATTOOGA GA AMATEUR RADIO
0519 PM HAIL CALHOUN 34.49N 84.94W
02/21/2005 0.88 INCH GORDON GA AMATEUR RADIO
0520 PM HAIL 10 W JASPER 34.47N 84.60W
02/21/2005 1.00 INCH PICKENS GA PUBLIC
0524 PM HAIL MENLO 34.48N 85.48W
02/21/2005 0.88 INCH CHATTOOGA GA AMATEUR RADIO
0528 PM HAIL 2 N ADAIRSVILLE 34.40N 84.91W
02/21/2005 1.00 INCH BARTOW GA PUBLIC
0530 PM HAIL 4 S CALHOUN 34.44N 84.94W
02/21/2005 2.00 INCH GORDON GA AMATEUR RADIO
0555 PM HAIL ROME 34.26N 85.19W
02/21/2005 2.00 INCH FLOYD GA PUBLIC
0600 PM HAIL HOLLY SPRINGS 34.17N 84.50W
02/21/2005 1.75 INCH CHEROKEE GA PUBLIC
0605 PM HAIL 3 W CANTON 34.25N 84.54W
02/21/2005 2.00 INCH CHEROKEE GA EMERGENCY MNGR
0610 PM HAIL CANTON 34.25N 84.49W
02/21/2005 2.00 INCH CHEROKEE GA EMERGENCY MNGR
0625 PM HAIL CUMMING 34.21N 84.14W
02/21/2005 0.75 INCH FORSYTH GA PUBLIC
0630 PM HAIL ACWORTH 34.06N 84.68W
02/21/2005 1.75 INCH COBB GA PUBLIC
0638 PM HAIL SUGAR HILL 34.10N 84.04W
02/21/2005 1.00 INCH GWINNETT GA PUBLIC
0650 PM HAIL BUFORD 34.12N 84.00W
02/21/2005 1.00 INCH GWINNETT GA TRAINED SPOTTER
0655 PM HAIL 5 NNE AUBURN 34.08N 83.80W
02/21/2005 1.00 INCH BARROW GA COUNTY OFFICIAL
0700 PM TSTM WND DMG 2 NE AUBURN 34.03N 83.81W
02/21/2005 BARROW GA EMERGENCY MNGR
SEVERAL PINE TREES DOWN ALONG COUNTYLINE-AUBURN AND
CHICKEN LYLE ROADS.
0702 PM HAIL GIBSON 33.23N 82.60W
02/21/2005 0.75 INCH GLASCOCK GA EMERGENCY MNGR
0705 PM BLIZZARD 6 W WOODSTOCK 34.10N 84.62W
02/21/2005 COBB GA EMERGENCY MNGR
0710 PM HAIL 2 W WINTERVILLE 33.97N 83.32W
02/21/2005 1.00 INCH CLARKE GA LAW ENFORCEMENT
0714 PM HAIL NORCROSS 33.94N 84.21W
02/21/2005 0.88 INCH GWINNETT GA AMATEUR RADIO
0715 PM HAIL AUBURN 34.01N 83.83W
02/21/2005 2.00 INCH BARROW GA EMERGENCY MNGR
0720 PM HAIL LILBURN 33.89N 84.14W
02/21/2005 1.75 INCH GWINNETT GA TRAINED SPOTTER
0732 PM HAIL SANDERSVILLE 32.98N 82.81W
02/21/2005 0.75 INCH WASHINGTON GA COUNTY OFFICIAL
0735 PM HAIL SANDY SPRINGS 33.94N 84.37W
02/21/2005 1.00 INCH FULTON GA PUBLIC
0740 PM HAIL TUCKER 33.85N 84.22W
02/21/2005 1.00 INCH DEKALB GA PUBLIC
0740 PM HAIL DECATUR 33.77N 84.30W
02/21/2005 0.88 INCH DEKALB GA TRAINED SPOTTER
0743 PM HAIL 4 W CANTON 34.25N 84.56W
02/21/2005 1.00 INCH CHEROKEE GA EMERGENCY MNGR
0745 PM HAIL ATHENS 33.96N 83.39W
02/21/2005 0.88 INCH CLARKE GA PUBLIC
0753 PM HAIL 5 SW SNELLVILLE 33.81N 84.07W
02/21/2005 1.75 INCH GWINNETT GA TRAINED SPOTTER
0755 PM HAIL SNELLVILLE 33.86N 84.01W
02/21/2005 1.00 INCH GWINNETT GA PUBLIC
DIME TO QUARTER SIZED HAIL COVERING GROUND.
0800 PM HAIL 4 SSW SNELLVILLE 33.80N 84.04W
02/21/2005 1.00 INCH GWINNETT GA TRAINED SPOTTER
0803 PM HAIL LOGANVILLE 33.84N 83.90W
02/21/2005 1.00 INCH WALTON GA PUBLIC
0815 PM HAIL CRAWFORD 33.88N 83.16W
02/21/2005 1.00 INCH OGLETHORPE GA FIRE DEPT/RESCUE
0835 PM HAIL OXFORD 33.62N 83.87W
02/21/2005 1.00 INCH NEWTON GA PUBLIC
0650 PM HAIL ALPHARETTA 34.07N 84.27W
02/21/2005 1.00 INCH FULTON GA PUBLIC
&&
LPRSpecial weather statement, Feb 21, 10:22 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1022 PM EST MON FEB 21 2005 GAZ011>014-019>025-027-030-035>039-220700- BANKS-BARROW-BARTOW-CHATTOOGA-CHEROKEE-CLARKE-DAWSON-FLOYD-FORSYTH- GORDON-HALL-JACKSON-MADISON-OCONEE-OGLETHORPE-PICKENS-POLK-WILKES- 1022 PM EST MON FEB 21 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 22 HAS BEEN CANCELLED... THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES...BANKS...BARROW...BARTOW...CHATTOOGA...CHEROKEE...CLARKE... DAWSON...FLOYD...FORSYTH...GORDON...HALL...JACKSON...MADISON...OCONEE ...OGLETHORPE...PICKENS...POLK...AND WILKES. GAZ031>034-041>062-068-070>076-082>086-097-220700- BALDWIN-BIBB-BUTTS-CARROLL-CLAYTON-COBB-COWETA-DEKALB-DOUGLAS- EMANUEL-FAYETTE-FULTON-GLASCOCK-GREENE-GWINNETT-HANCOCK-HARALSON- HEARD-HENRY-JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-MONROE- MORGAN-NEWTON-PAULDING-PIKE-PUTNAM-ROCKDALE-SPALDING-TALIAFERRO- TWIGGS-WALTON-WARREN-WASHINGTON-WILKINSON- 1022 PM EST MON FEB 21 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 22 REMAINS IN EFFECT... THE SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES... BALDWIN...BIBB...BUTTS...CARROLL...CLAYTON...COBB...COWETA... DEKALB...DOUGLAS...EMANUEL...FAYETTE...GLASCOCK...GREENE... GWINNETT...HANCOCK...HARALSON...HEARD...HENRY...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MONROE... MORGAN...NEWTON...NORTH FULTON...PAULDING...PIKE...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING... TALIAFERRO...TWIGGS... WALTON...WARREN...WASHINGTON AND WILKINSON COUNTIES.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 7:17 PM EST | Severe Thunderstorm Warning | FFC | Bartow | 28 min |
| Feb 21, 7:19 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 41 min |
| Feb 21, 7:30 PM EST | Severe Thunderstorm Warning | FFC | Walton | 45 min |
| Feb 21, 7:31 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 44 min |
| Feb 21, 7:36 PM EST | Severe Thunderstorm Warning | FFC | Cherokee | 24 min |
| Feb 21, 7:43 PM EST | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 32 min |
| Feb 21, 7:52 PM EST | Severe Thunderstorm Warning | FFC | Morgan | 38 min |
| Feb 21, 7:55 PM EST | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 50 min |
| Feb 21, 8:01 PM EST | Severe Thunderstorm Warning | FFC | Rockdale | 29 min |
| Feb 21, 8:15 PM EST | Severe Thunderstorm Warning | FFC | Walton | 30 min |
| Feb 21, 8:23 PM EST | Severe Thunderstorm Warning | FFC | Cobb | 37 min |
| Feb 21, 8:23 PM EST | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 37 min |
| Feb 21, 8:30 PM EST | Severe Thunderstorm Warning | FFC | Fulton | 30 min |
| Feb 21, 8:35 PM EST | Severe Thunderstorm Warning | FFC | Morgan, Newton | 40 min |
| Feb 21, 8:43 PM EST | Severe Thunderstorm Warning | FFC | DeKalb | 32 min |
| Feb 21, 8:52 PM EST | Severe Thunderstorm Warning | FFC | Warren | 23 min |
| Feb 21, 9:08 PM EST | Severe Thunderstorm Warning | FFC | Rockdale | 37 min |
| Feb 21, 9:19 PM EST | Severe Thunderstorm Warning | FFC | Greene | 26 min |
| Feb 21, 9:20 PM EST | Severe Thunderstorm Warning | FFC | Newton | 25 min |
| Feb 21, 9:36 PM EST | Severe Thunderstorm Warning | FFC | Hancock | 39 min |
| Feb 21, 9:45 PM EST | Severe Thunderstorm Warning | FFC | Washington | 45 min |
| Feb 21, 9:49 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Morgan | 26 min |
| Feb 21, 10:02 PM EST | Severe Thunderstorm Warning | FFC | Jefferson | 43 min |
| Feb 21, 10:06 PM EST | Severe Thunderstorm Warning | FFC | Putnam | 39 min |
| Feb 21, 10:08 PM EST | Severe Thunderstorm Warning | FFC | Heard | 37 min |
| Feb 21, 10:18 PM EST | Severe Thunderstorm Warning | FFC | Carroll | 27 min |
| Feb 21, 10:34 PM EST | Severe Thunderstorm Warning | FFC | Coweta | 26 min |
| Feb 21, 10:35 PM EST | Severe Thunderstorm Warning | FFC | Fayette | 25 min |
| Feb 21, 10:57 PM EST | Severe Thunderstorm Warning | FFC | Haralson | 18 min |
| Feb 21, 11:03 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 42 min |
| Feb 21, 11:03 PM EST | Severe Thunderstorm Warning | FFC | Heard | 27 min |
| Feb 21, 11:17 PM EST | Severe Thunderstorm Warning | FFC | Harris | 43 min |
| Feb 21, 11:23 PM EST | Severe Thunderstorm Warning | FFC | Henry, Newton | 52 min |
| Feb 21, 11:41 PM EST | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Spalding | 34 min |
| Feb 21, 11:46 PM EST | Severe Thunderstorm Warning | FFC | Talbot | 44 min |
| Feb 21, 11:48 PM EST | Severe Thunderstorm Warning | FFC | Troup | 27 min |
| Feb 22, 12:11 AM EST | Severe Thunderstorm Warning | FFC | Harris | 34 min |
| Feb 22, 12:29 AM EST | Severe Thunderstorm Warning | FFC | Talbot | 46 min |
| Feb 22, 1:10 AM EST | Severe Thunderstorm Warning | FFC | Taylor | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.